# SDR AALA202012099017

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 28,055 hours, 11,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE AT ROW 16.  REPLACED LIGHT ASSEMBLY WITH NEW, IAW AMM 33-51-03.  OPERATIONS CHECK GOOD.
